# SDR DALA2014082904838

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 31,619 hours, 16,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER AFT CORNER FITTING AT FRAME 68 OF R2  DOOR CUTOUT S23R.  REPLACED AFT LOWER CORNER FITTING IAW SRM 51-72-11 AND DWG D53480505.
